This question finally opened up, so let me answer each question in turn:
(1) Given that the liquid version was a bit too potent for you, switching back to the pill version seems very logical to do. There should be no difference between generic and brand name lorazepam, HOWEVER, I do have a number of patients that tell me they feel there is a difference between the two. There is no way to predict for whom this will be the case, so if you take a generic and then a brand (or vice versa) and feel withdrawal or side effects that seem ill-timed or disproportionate, it may be because there is a difference for you, too.
(2) Since you are having withdrawal effects that are more severe now than perhaps last week, it may be the switch from pill to liquid rather than a taper that is too fast. The last bit of medication is usually the toughest to come off of, though, so that plays a role, too.
(3) Given the liquid does not seem to be a good fit for you, the pills are a reasonable switch to make.
(4) I would wait to let things settle a bit before dropping to a lower dose. Now, if you feel better, that the withdrawal effects have improved, then a decrease in the dose next week would be a good idea.
(5) Remember, the switch to liquid PLUS it being the last 1.5-1.75 mg of dosing is probably to blame. for things feeling worse. BUT, this feeling will pass, in spite of it being miserable. That being said, I'd probably hold at your current dose and let the withdrawal effects ease up a bit before moving on to the next dose cut.
(6) Shakes, sleep and mood disturbance are all signs of withdrawal, but really the only worrisome ones that would indicate too fast a withdrawal would be hallucinations, delirium, or uncontrollable shaking.
(7) I think the tapering schedule you have is ok - really the taper is a custom and individual one. The general guidelines that you have been following are a good place to start, but then it is customized to your specific needs. Every person is different. Some people can taper off in a few days, others may take weeks or even months to do so. In your case, we are looking for the ideal taper - not quite there, but certainly closer than when we started!
(8) Those blood pressures are typical for withdrawal. As long as they go back to normal (which many of them are), and are not accompanied by other concerning signs such as chest pain, shortness of breath, or dizziness
, then they are transitional in nature. If any of those things happen, or if your blood pressure remains elevated, then it would be wise to consult with your doctor.
(9) The last bit is the hardest to come off of. So, I think holding at the current dose is wise, and then when things settle (as evidenced by normal blood pressures and few if any withdrawal symptoms) then another small cut (by 0.25 mg) would be in order. I know you want to be off it as soon as possible, and we'll get there, but we also want it to continue to be safe and as little discomfort involved as possible.
Thank you for the questions! Very happy to help out. Please let me know if I may be of further service.